# SDR ALGA088832

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 2,021 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 407030740116
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFED AND CRACKED AT DZUS RECEPTICALS.INSTALLED DOUBLERS AT RECEPTICAL LOCATIONS,AND CHAFE TAPE ALONG LENGTH OF SUPPORT.
